# SDR CHQA201100099

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 24,937 hours, 19,805 cycles
- Engine: Allsn AE3007A
- Engine time: 15,526 hours, 13,706 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THERE WAS A LOUD NOISE COMING FROM THE NOSE OF THE PLANE.  REPORTED THAT IT SOUNDED AS IF THE NOSE LANDING GEAR DOORS WERE NOT FULLY CLOSED.  MAINTENANCE PERFORMED A DETAILED VISUAL INSPECTION OF THE NOSE GEAR DOOR ASSEMBLIES AND NO DEFECTS WERE NOTED.
